JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TENSOR PRODUCT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TENSOR PRODUCT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP
Arslan, Kadri; Bulca, Betul; Kilic, Bengu; Kim, Young-Ho; Murathan, Cengizhan; Ozturk, Gunay;
  PDF(new window)
 Abstract
Tensor product immersions of a given Riemannian manifold was initiated by B.-Y. Chen. In the present article we study the tensor product surfaces of two Euclidean plane curves. We show that a tensor product surface M of a plane circle centered at origin with an Euclidean planar curve has harmonic Gauss map if and only if M is a part of a plane. Further, we give necessary and sufficient conditions for a tensor product surface M of a plane circle centered at origin with an Euclidean planar curve to have pointwise 1-type Gauss map.
 Keywords
tensor product immersion;Gauss map;finite type;pointwise 1-type;
 Language
English
 Cited by
1.
BOOST INVARIANT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN MINKOWSKI 4-SPACE E41,;;

대한수학회보, 2014. vol.51. 6, pp.1863-1874 crossref(new window)
2.
FLAT ROTATIONAL SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN E4,;;

호남수학학술지, 2016. vol.38. 2, pp.305-316 crossref(new window)
1.
General rotational surfaces with pointwise 1-type Gauss map in pseudo-Euclidean space E 2 4, Indian Journal of Pure and Applied Mathematics, 2015, 46, 1, 107  crossref(new windwow)
2.
A study on tensor product surfaces in low-dimensional Euclidean spaces, Ukrainian Mathematical Journal, 2013, 64, 12, 1839  crossref(new windwow)
3.
BOOST INVARIANT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN MINKOWSKI 4-SPACE E41, Bulletin of the Korean Mathematical Society, 2014, 51, 6, 1863  crossref(new windwow)
4.
FLAT ROTATIONAL SURFACES WITH POINTWISE 1-TYPE GAUSS MAP IN E4, Honam Mathematical Journal, 2016, 38, 2, 305  crossref(new windwow)
 References
1.
C. Baikoussis and D. E. Blair, On the Gauss map of ruled surfaces, Glasgow Math. J. 34 (1992), no. 3, 355-359. crossref(new window)

2.
C. Baikoussis, B. Y. Chen, and L. Verstraelen, Ruled surfaces and tubes with nite type Gauss map, Tokyo J. Math. 16 (1993), no. 2, 341-349. crossref(new window)

3.
C. Baikoussis and L. Verstraelen, On the Gauss map of helicoidal surfaces, Rend. Sem. Mat. Messina Ser. II 2(16) (1993), 31-42.

4.
B.-Y. Chen, Geometry of Submanifolds and Its Applications, Science University of Tokyo, Tokyo, 1981.

5.
B.-Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, Series in Pure Mathematics, 1. World Scientific Publishing Co., Singapore, 1984.

6.
B.-Y. Chen, Finite Type Submanifolds and Generalizations, Universita degli Studi di Roma "La Sapienza", Istituto Matematico "Guido Castelnuovo", Rome, 1985.

7.
B.-Y. Chen, Differential geometry of semiring of immersions. I. General theory, Bull. Inst. Math. Acad. Sinica 21 (1993), no. 1, 1-34.

8.
B.-Y. Chen, M. Choi, and Y. H. Kim, Surfaces of revolution with pointwise 1-type Gauss map, J. Korean Math. Soc. 42 (2005), no. 3, 447-455. crossref(new window)

9.
B.-Y. Chen and P. Piccinni, Submanifolds with nite type Gauss map, Bull. Austral. Math. Soc. 35 (1987), no. 2, 161-186. crossref(new window)

10.
M. Choi and Y. H. Kim, Characterization of the helicoid as ruled surfaces with pointwise 1-type Gauss map, Bull. Korean Math. Soc. 38 (2001), no. 4, 753-761.

11.
F. Decruyenaere, F. Dillen, I. Mihai, and L. Verstraelen, Tensor products of spherical and equivariant immersions, Bull. Belg. Math. Soc. Simon Stevin 1 (1994), no. 5, 643- 648.

12.
F. Decruyenaere, F. Dillen, L. Verstraelen, and L. Vrancken, The semiring of immersions of manifolds, Beitrage Algebra Geom. 34 (1993), no. 2, 209-215.

13.
I. Mihai, R. Rosca, L. Verstraelen, and L. Vrancken, Tensor product surfaces of Euclidean planar curves, Rend. Sem. Mat. Messina Ser. II 3(18) (1994/95), 173-185.

14.
Y. H. Kim and D. W. Yoon, Ruled surfaces with finite type Gauss map in Minkowski spaces, Soochow J. Math. 26 (2000), no. 1, 85-96.

15.
Y. H. Kim and D. W. Yoon, Ruled surfaces with pointwise 1-type Gauss map, J. Geom. Phys. 34 (2000), no. 3-4, 191-205. crossref(new window)

16.
Y. H. Kim and D. W. Yoon, On the Gauss map of ruled surfaces in Minkowski space, Rocky Mountain J. Math. 35 (2005), no. 5, 1555-1581. crossref(new window)

17.
D. A. Yoon, Rotation surfaces with finite type Gauss map in E4, Indian J. Pure Appl. Math. 32 (2001), no. 12, 1803-1808.

18.
D. A. Yoon, Some properties of the Clifford torus as rotation surfaces, Indian J. Pure Appl. Math. 34 (2003), no. 6, 907-915.